RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 2(344), Pages 199–200 (Mi umn507)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the dynamics of “wandering” zeros of polynomials that are orthogonal on certain intervals

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm507

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:2, 425–427

Bibliographic databases:

MSC: 41A21, 41A25
Accepted: 23.01.2002

Citation: S. P. Suetin, “On the dynamics of “wandering” zeros of polynomials that are orthogonal on certain intervals”, Uspekhi Mat. Nauk, 57:2(344) (2002), 199–200; Russian Math. Surveys, 57:2 (2002), 425–427

Citation in format AMSBIB
\Bibitem{Sue02}
\by S.~P.~Suetin
\paper On the dynamics of ``wandering'' zeros of polynomials that are orthogonal on certain intervals
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 2(344)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn507}
\crossref{https://doi.org/10.4213/rm507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918205}
\zmath{https://zbmath.org/?q=an:1117.30302}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..425S}
\elib{http://elibrary.ru/item.asp?id=13413044}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 2
\pages 425--427
\crossref{https://doi.org/10.1070/RM2002v057n02ABEH000507}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000177461400013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036510720}


Linking options:
  • http://mi.mathnet.ru/eng/umn507
  • https://doi.org/10.4213/rm507
  • http://mi.mathnet.ru/eng/umn/v57/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Approximation properties of the poles of diagonal Padé approximants for certain generalizations of Markov functions”, Sb. Math., 193:12 (2002), 1837–1866  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. P. Suetin, “On interpolation properties of diagonal Padé approximants of elliptic functions”, Russian Math. Surveys, 59:4 (2004), 800–802  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. P. Suetin, “Comparative Asymptotic Behavior of Solutions and Trace Formulas for a Class of Difference Equations”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S96–S137  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. Martínez-Finkelshtein, R. Orive, E. A. Rakhmanov, “Phase Transitions and Equilibrium Measures in Random Matrix Models”, Commun. Math. Phys, 333:3 (2015), 1109  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Derevyagin M., Perotti L., Wojtylak M., “Truncations of a class of pseudo-Hermitian tridiagonal matrices”, J. Math. Anal. Appl., 438:2 (2016), 738–758  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:425
    Full text:110
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019